On stochastic Burgers equation driven by a fractional power of the Laplacian and space-time white noise.

Research output: Chapter in Book/Report/Conference proceedingChapter

Author(s)

Department/unit(s)

Publication details

Title of host publicationStochastic differential equations: Theory and Applications, A volume in Honor of Prof. Boris L. Rozovskii.
DatePublished - 19 Apr 2007
Pages135-167
Number of pages33
PublisherWorld Scientific Publishing
EditorsH. Baxendale , S. V. Lototsky
VolumeA volume in Honor of Prof. Boris L. Rozovskii.
EditionInterdiscipl.Math.Sci.2.
Original languageEnglish
ISBN (Print)9812706623

Abstract

We prove the existence and the uniqueness of the global mild solution to the fractional stochastic Burgers equation, with dissipation order greater than 3/2 and perturbed by multiplicative space time white noise.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations